# SDR QXEA0100305

- Difficulty date: March 13, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- Aircraft time: 32,110 hours, 42,262 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-GOUGED SKIN AT FORWARD LOWER REAR CARGO DOOR APERTURE.  REPAIRED IAW FOKKER SRM 52-01-01, PAGE 7 AND SRM 51-10-04.
